# SDR DALA2019070804072

- Difficulty date: July 8, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N959DL
- Make and model: Doug MD-88
- Aircraft serial: 49978
- Aircraft time: 74,974 hours, 56,537 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CMH TO ATL NOTICED "ELECTRICAL" SMELL COMING FROM THE GALLEY. ALL F/A'S THROUGHOUT A/C SMELLED IT AS WELL. VISUAL CHECK NEGATIVE. GALLEY POWER AND SIDEWALL LIGHTS TURNED OFF. SMELL DISSIPATED. ITEMS LEFT UNPOWERED. INSPECTED INTERIOR LIGHTS GALLEY OVEN COFFEE MAKERS. WORKING 2120-2367 FIG 1-5. COMPLETED W/C 2120-2367 AND W/C 7100-2619 PER NO GO ODI PREVENTION PROGRAM. NO FAULTS NOTED. NO ODOR OR SMOKE/FUME SMELL'S NOTED. MCC CONTACTED A/C OK. FOR SVC. (LP5846338)
